Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the topological stable rank of an ideal
HTML articles powered by AMS MathViewer

by You Qing Ji and Yuan Hang Zhang PDF
Proc. Amer. Math. Soc. 139 (2011), 3999-4002 Request permission

Abstract:

We show that if $\mathfrak {J}$ is an ideal of a Banach algebra $\mathfrak {A}$, then the left (right) topological stable rank of $\mathfrak {J}$ is no greater than the left (right) topological stable rank of $\mathfrak {A}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L80, 46L85, 19B10
  • Retrieve articles in all journals with MSC (2010): 46L80, 46L85, 19B10
Additional Information
  • You Qing Ji
  • Affiliation: Department of Mathematics, Jilin University, Changchun 130012, People’s Republic of China
  • Email: jiyq@jlu.edu.cn
  • Yuan Hang Zhang
  • Affiliation: Institute of Mathematics, Jilin University, Changchun 130012, People’s Republic of China
  • MR Author ID: 931652
  • Email: zhangyuanhang0229@126.com
  • Received by editor(s): August 14, 2010
  • Received by editor(s) in revised form: September 21, 2010
  • Published electronically: March 25, 2011
  • Additional Notes: This work was supported by the NNSF of China (10971079, 11026038) and the Basic Research Foundation of Jilin University (201001001).
  • Communicated by: Marius Junge
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 3999-4002
  • MSC (2010): Primary 46L80, 46L85, 19B10
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10993-6
  • MathSciNet review: 2823045